LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » tetracycline

 - UBBFriend: Email this page to someone!    
Author Topic: tetracycline
overlyme
Member
Member # 43455

Icon 1 posted      Profile for overlyme     Send New Private Message       Edit/Delete Post   Reply With Quote 
if you are taking this antibiotic do stop and throw it out..it can really harm you!

--------------------
been there done that!

Posts: 92 | From ny | Registered: Mar 2014  |  IP: Logged | Report this post to a Moderator
foxy loxy
LymeNet Contributor
Member # 47053

Icon 1 posted      Profile for foxy loxy     Send New Private Message       Edit/Delete Post   Reply With Quote 
I was on this quite a while.. I thought it helped me some... what happened to you?
Posts: 477 | From Pennsylvania | Registered: Nov 2015  |  IP: Logged | Report this post to a Moderator
overlyme
Member
Member # 43455

Icon 1 posted      Profile for overlyme     Send New Private Message       Edit/Delete Post   Reply With Quote 
it made my spinal fluid pressure go up..

--------------------
been there done that!

Posts: 92 | From ny | Registered: Mar 2014  |  IP: Logged | Report this post to a Moderator
Notti
LymeNet Contributor
Member # 43843

Icon 1 posted      Profile for Notti     Send New Private Message       Edit/Delete Post   Reply With Quote 
Tetracycline can be very useful in the treatment of Borreliosis and co-infections like RMSF and Q-fever.

Every medication has side-effects, unfortunately. Intracranial hypertension is considered to be a rare side-effect. If you experience an adverse reaction that is severe it is wise to contact your doctor as soon as possible and discontinue the medication if needed.

This doesn't mean, however, that every patients will react the same. Other patients may never experience the same problem as you have and advising others to throw out their medication is, in my opinion, completely irresponsible.

More information on Tetracycline:
https://www.nlm.nih.gov/medlineplus/druginfo/meds/a682098.html

Posts: 109 | From The Netherlands | Registered: May 2014  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.